# SDR ABXA070003

- Difficulty date: December 30, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 57,323 hours, 68,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS WOULD NOT ILLUMINATE DURING TEST.  REPLACED COCKPIT EMERGENCY LIGHT BATTERIES IAW DC9 AMM 33-53-00-8-0001.
